Volume 5, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Boundary slopes (nearly) bound cyclic slopes

Thomas W Mattman

Algebraic & Geometric Topology 5 (2005) 741–750

arXiv: math.GT/0407025

Abstract

Let rm and rM be the least and greatest finite boundary slopes of a hyperbolic knot K in S3. We show that any cyclic surgery slopes of K must lie in the interval (rm 12,rM + 12).

Keywords
Dehn surgery, character variety, exceptional surgery, boundary slope
Mathematical Subject Classification 2000
Primary: 57M25
Secondary: 57M27
References
Forward citations
Publication
Received: 16 November 2004
Accepted: 6 March 2005
Published: 23 July 2005
Authors
Thomas W Mattman
Department of Mathematics and Statistics
California State University
Chico
Chico CA 95929-0525
USA